# SDR ABXA050107

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 61,967 hours, 63,245 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Defective
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TOWER ADVISED FUEL VENTING FROM LEFT WING.  AIR TURNBACK, MADE RETURN TO ILN.  LOST 1000 LBS OF FUEL IN FLIGHT.  EMERGENCY DECLARED BY TOWER.  FOUND LEFT OVER THE WING FILL CAP POPPED.  CAP FOUND TO BE NOT LOCKING.  REMOVED AND REPLACED LEFT OVERWING FILL CAP IAW DC9 AMM 28-10-04-20.
